A unified approach to the lifting of adjoints
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 29 (1988) no. 1, pp. 67-77.
@article{CTGDC_1988__29_1_67_0,
     author = {Power, A. J.},
     title = {A unified approach to the lifting of adjoints},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {67--77},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {1},
     year = {1988},
     zbl = {0648.18002},
     mrnumber = {941651},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_1_67_0/}
}
Power, A. J. A unified approach to the lifting of adjoints. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 29 (1988) no. 1, pp. 67-77. http://www.numdam.org/item/CTGDC_1988__29_1_67_0/

1, M. Barr, The point of the empty set, Cahiers Top. et Géom. Diff. XV-4 (1972), 357-368, | Numdam | MR 323861 | Zbl 0258.18003

2, M. Barr & C. Wells, Toposes, Triples and Theories, Springer, 1985, | MR 771116 | Zbl 0567.18001

3, R. Borger, W. Tholen, M.B. Wischnewsky & H. Wolff, Compact and hypercomplete categories, J. Pure Appl. Algebra 21 (1981), 129-144, | MR 614376 | Zbl 0457.18003

4, E. Dubuc, adjoint triangles, Lecture Notes in Math, 61 (1968), 69-91, | MR 233864 | Zbl 0172.02103

5, P.T. Johnstone, Adjoint lifting theorems for categories of algbras, Bull. London Math. Soc. 7 (1975), 294-297, | MR 390018 | Zbl 0315.18004

6 F.W. Lawvere, Functorial semantics of algebraic theories, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 869-873, | MR 158921 | Zbl 0119.25901

7, F.E.J. Linton, Coequalizers in categories of algebras, Lecture Notes in Math, 80 (1969), 75-90, | MR 244341 | Zbl 0181.02902

8, A.J. Power, Butler's Theorems and adjoint squares, Ph,D, Thesis, McGill Univ., 1984.

9 B.A. Rattray, Adjoints to functors from categories of algebras, Comm. Algebra 3 (1975), 563-569, | MR 376804 | Zbl 0316.18004

11 R. Street, The formal theory of monads, J. Pure Appl. Algebre 2 (1972), 149-168, | MR 299653 | Zbl 0241.18003

11, R. Street, W. Tholen, M.B. Wischnewsky & H. Wolff, Semitopological functors, III: Lifting of monads and adjoint functors, J. Pure Appl. Algebra 16 (1980), 299-314. | MR 558494 | Zbl 0428.18003

12 W. Tholen, Relative Bildzerlegungen und algebraische Kategorien, Ph,D, Thesis, Univ, Munster, 1974,

13 W. Tholen, Adjungierte Dreiecke, Colimites und Kan-ErweiterungenMath. Ann, 217 (1975), 121-129, | MR 393172 | Zbl 0325.18002